Volume 10 (2007)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Spaces of real polynomials with common roots

Yasuhiko Kamiyama

Geometry & Topology Monographs 10 (2007) 227–235

DOI: 10.2140/gtm.2007.10.227

arXiv: 0903.4597

Abstract

Let RXk,nl be the space consisting of all (n+1)–tuples (p0 (z),…,pn(z)) of monic polynomials over R of degree k and such that there are at most l roots common to all pi(z). In this paper, we prove a stable splitting of RXk,nl.

Keywords

real polynomial, loop space, stable splitting

Mathematical Subject Classification

Primary: 55P15

Secondary: 55P35, 58D15

References
Publication

Received: 13 August 2004
Revised: 9 May 2005
Published: 29 January 2007

Authors
Yasuhiko Kamiyama
Department of Mathematics
University of the Ryukyus
Nishihara-Cho
Okinawa 903-0213
Japan